# SDR DALA2024071507150

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE # 6 CORROSION ON SKIN AND FITTING BTW 5-7 O CLOCK POSITION & HOLE # 9 CORROSION ON SKIN AND FITTING BTW 9 TO 11 O CLOCK POSITION IN REF. CARD 5720-01100 -04A JOB # 121-0001 STEP 14 C.   SUMMARY OF NRC 00502: HOLES 6 & 9 WERE REPAIRED PER PRI 589971-14AD REV 5 & ER/A 589971-14AD REV. C ".
